# SDR DXTA2022081868300

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0306
- Aircraft time: 332 hours, 219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: LAV EMERGENCY LIGHT INOP//CORRECITVE ACTION//CHARGED EMER BATTERY AND PERFORMED OPS CHECK OF ALL EMERGENCY LIGHTS. OPS CHECK GOOD.
